# SDR DL72K961455

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Anti-Fret Strips
- Part number: 6519270
- Condition: Worn
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE MICARTA ANTI FRETSTRIP FOR THE RIGHT WING INBD T/E FLAP, I/B TRACK WORN.  REPLACED STRIP IN ACCORDANCE WITH AD 90-07-05.
